# SDR AALA202501219575

- Difficulty date: December 11, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,635 hours, 33,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5337156121400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BELLY FAIRING SUPPORT STRUCTURAL PLATE FASTENER HOLE AT FR 42 BETWEEN -Y254 AND -Y1682. REPAIRED PLATE PER EA 360673.
